# SDR ZZDA2007227

- Difficulty date: June 5, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1022-1043
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT (WASTE TANK AREA) AT INTERCOSTAL LONGERON 25L BETWEEN BS 1022 AND BS 1043.  INSTALLED INTERCOSTAL AT AFT CARGO COMPARTMENT LONGERON 25L BETWEEN STA 1022 TO STA 1043.
